Ask The Doctor > Questions & Answers > Started taking Lamictal yesterday Woke up with slight swell

Started taking Lamictal yesterday Woke up with slight swell

Patient: Started taking Lamictal yesterday. Woke up with slight swelling, tingling and numbness on the left side of my face. Went back to my doctor who didnt think it was related to the medicine. She thinks it could be allergy related. What else could it be?

 

 

Doctor: HI.Thanks for your query.Noted your history starting Lamictal yesterday and you got slight swelling on the left si de of the face along with tingling and numbness.I hope your MRI of the brain is normal.Since you have taken lamictal, it is possible that this may be the reason hence stop the medicine and consult the Doctor who prescribed it as he would know the exact problems whether this is due to Lamictal or something else.Hope this helps you.

 


 

 
Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment